# SDR FDEA201103090920

- Difficulty date: March 9, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 848-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOATING SEAT TRACK FLANGE MAIN CABIN STA. 848.95 TO STA. 870 RBL 45 REMOVED DAMAGED FLOATING SEAT TRACK SECTION FROM BS 848.95 - 870 RBL 45.  FABRICATED NEW SEAT TRACK SECTION.  INSTALLED NEW FLOATING SEAT TRACK SECTION AT BS 848.95 - 870 RBL 45 IAW SRM 53-10-1 FIG 3, SRM 51-30-2, SRM 51-10-2, SRM 53-10-2 FIG 7A AND SRM 51-30-2.
